BJU international · 2026
Intermittent enzalutamide in recurrent prostate cancer: testosterone kinetics and related toxicity.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Marte Jennifer L, Hankin Amy, Williams Monique, Gulley James L, Karzai Fatima, Bilusic Marijo, Cordes Lisa, Figg William D, Madan Ravi A, Abel Melissa L
Аннотация
OBJECTIVES: To determine the relationship between gynaecomastia and testosterone levels in patients with biochemically recurrent prostate cancer treated with androgen receptor pathway inhibitor (ARPI) monotherapy.
PATIENTS AND METHODS: This analysis evaluates changes in serum testosterone and the incidence of gynaecomastia. Patients with biochemically recurrent prostate cancer were given 3 months of enzalutamide intermittently with no androgen deprivation. Serum testosterone was within the normal range. Testosterone and adverse events were monitored prospectively.
RESULTS: A total of 38 patients were enrolled with a median age of 64.6 years, median (range) serum prostate-specific antigen level of 4.38 (2.01-19.43) ng/mL, and median (range) serum testosterone level of 316 (167-723) ng/dL. Testosterone had a median peak of 832.5 ng/dL (median increase of 63%). Gynaecomastia symptoms were reported in 16 (42%) patients. There was no correlation with either peak testosterone level or duration of elevated testosterone and gynaecomastia. Patients with gynaecomastia with Course 1 of therapy did not fully predict the incidence of gynaecomastia for Course 2.
CONCLUSIONS: In this study, there is no direct correlation between ARPI monotherapy-associated testosterone elevation and the incidence of gynaecomastia. The interactions of ARPI monotherapy, gynaecomastia, and testosterone elevation are more nuanced than previously thought and require further study to optimise ARPI monotherapy in clinical practice.
PATIENTS AND METHODS: This analysis evaluates changes in serum testosterone and the incidence of gynaecomastia. Patients with biochemically recurrent prostate cancer were given 3 months of enzalutamide intermittently with no androgen deprivation. Serum testosterone was within the normal range. Testosterone and adverse events were monitored prospectively.
RESULTS: A total of 38 patients were enrolled with a median age of 64.6 years, median (range) serum prostate-specific antigen level of 4.38 (2.01-19.43) ng/mL, and median (range) serum testosterone level of 316 (167-723) ng/dL. Testosterone had a median peak of 832.5 ng/dL (median increase of 63%). Gynaecomastia symptoms were reported in 16 (42%) patients. There was no correlation with either peak testosterone level or duration of elevated testosterone and gynaecomastia. Patients with gynaecomastia with Course 1 of therapy did not fully predict the incidence of gynaecomastia for Course 2.
CONCLUSIONS: In this study, there is no direct correlation between ARPI monotherapy-associated testosterone elevation and the incidence of gynaecomastia. The interactions of ARPI monotherapy, gynaecomastia, and testosterone elevation are more nuanced than previously thought and require further study to optimise ARPI monotherapy in clinical practice.